HMJ

cover HIROSHIMA
MATHEMATICAL
JOURNAL

Hiroshima Mathematical Journal (HMJ) is a continuation of Journal of Science of the Hiroshima University, Series A, Vol. 1 - 24 (1930 - 1960), and Journal of Science of the Hiroshima University, Series A - I , Vol. 25 - 34 (1961 - 1970).

Starting with Volume 4 (1974), each volume of HMJ consists of three numbers annually. This journal publishes original papers in pure and applied mathematics. HMJ is an (electronically) open access journal from Volume 36, Number 1.

Instructions for authors

To the authors with past publications in HMJ: (consent to the electronic publication): Japanese / English

Copyright © by Editorial Board of Hiroshima Mathematical Journal.


Editors
Kunimochi SAKAMOTO (Managing Editor)
Makoto ABE Yoshio AGAOKA
Akihiko INOUE Akira ISHII
Mishio KAWASHITA Shun-ichi KIMURA
Ryo KOBAYASHI Makoto MATSUMOTO
Tetsu MIZUMACHI Hiraku NISHIMORI
Makoto SAKUMA Ichiro SHIMADA
Hiroshi TAMARU Hirofumi WAKAKI
Masafumi YOSHINO


HMJ online

Available Volumes


Last modified on April 14, 2015.

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)